# SDR UIEA2021040300818

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Condition: Unsafetied
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

#2 ENG IDG QUAD-RING BOLT NOT SAFETIED PROPERLY.( INSTALLED SAFETY WIRE PROPERLY ON ENG #2 IDG QUAD-RING BOLT IAW AMM 20-10-23. )
